# SDR SWAA2024053083245

- Difficulty date: May 6, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-967 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED BETWEEN STAS 947-967; RBL 24 HAS SURFACE CORROSION.<[01] REMOVED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] LOCATED AND DRILLED NEW INTERCOSTAL FROM STA. 947 TO STA. 967 AT RBL 24 PER SRM 51-40-05.;[03] VERIFIED2. RAJESH ALI (TECHNICIAN); 10-MAY-2024 06:21 UTC LOCATED AND DRILLED NEW INTERCOSTAL FROM STA. 947 TO STA. 967 AT RBL 24 PER SRM 51-40-05.;[04] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[05] C/W INSPECTION
